Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 154, NWS Cheyenne, WY

August 3, 2016Dawes County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 3, 2016, 5:07 PM MDT for Dawes County, Nebraska. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2016, 5:07 PM MDT (23:07 UTC)
Expired
Aug 3, 2016, 5:30 PM MDT
In force
23 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Dawes County, NE

The radar

The Rapid City radar (KUDX), 148 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 11.1 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2016-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 163 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2016-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
163 J/kg
Mixed-layer CIN
-675 J/kg
Mixed-layer LCL
1822 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
332 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

278 
WUUS55 KCYS 032307
SVRCYS
NEC045-032330-
/O.NEW.KCYS.SV.W.0154.160803T2307Z-160803T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
507 PM MDT WED AUG 3 2016

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 530 PM MDT

* AT 506 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CHADRON...
  MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CHADRON...RED CLOUD CAMPGROUND...CHADRON AIRPORT...
  CHADRON CAMPGROUND AND CHADRON ST PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4268 10319 4300 10316 4300 10280 4279 10279
      4278 10277 4267 10278
TIME...MOT...LOC 2306Z 260DEG 37KT 4280 10298 

HAIL...0.75IN
WIND...60MPH
 
$$

TJT
2 follow-up statements
140 
WWUS55 KCYS 032322
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
522 PM MDT WED AUG 3 2016

NEC045-032330-
/O.CON.KCYS.SV.W.0154.000000T0000Z-160803T2330Z/
DAWES NE-
522 PM MDT WED AUG 3 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR NORTHEASTERN DAWES COUNTY...

AT 520 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHADRON...AND
IS MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. AT CHADRON AIRPORT...WINDS BETWEEN 55 TO
         60 MPH WERE REPORTED AT 515 PM MDT. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CHADRON...RED CLOUD CAMPGROUND...CHADRON AIRPORT...CHADRON CAMPGROUND
AND CHADRON ST PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4268 10319 4300 10316 4300 10280 4279 10279
      4278 10277 4267 10278
TIME...MOT...LOC 2320Z 260DEG 37KT 4282 10280 

HAIL...0.75IN
WIND...60MPH
 
$$

TJT
141 
WWUS55 KCYS 032330
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
530 PM MDT WED AUG 3 2016

NEC045-032339-
/O.EXP.KCYS.SV.W.0154.000000T0000Z-160803T2330Z/
DAWES NE-
530 PM MDT WED AUG 3 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DAWES COUNTY WILL
EXPIRE AT 530 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS BETWEEN 45 TO 50 MPH ARE STILL POSSIBLE WITH THIS STORM AS
IT MOVES EAST.

LAT...LON 4268 10319 4300 10316 4300 10280 4279 10279
      4278 10277 4267 10278
TIME...MOT...LOC 2325Z 260DEG 37KT 4282 10280 

$$

TJT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 2:24 PM MDT, 2 hours 43 minutes earlier.

Area forecast discussion, Aug 3, 2:24 PM MDT, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
224 PM MDT WED AUG 3 2016

.SHORT TERM...(This evening through Friday night)
Issued at 224 PM MDT Wed Aug 3 2016

Forecast challenges deal with fire weather today followed by PoPs
and temperatures for Thursday and Friday.

Currently...1003mb surface low over eastern Montana this
afternoon. Pretty strong cold front from this low extends
southwest to near Riverton to Salt Lake City this afternoon.
Ahead of this front, westerly winds have begun to increase across
Carbon and Converse Counties. Near critical fire conditions being
observed in some places. Dear Creek WYDOT site gusting to 27MPH
with humidities down near 18 percent. Other reporting stations in
Converse County already down to 15 percent. Will continue the RFW
for FWZ 301 this afternoon as winds continue to remain elevated
and humidities continue to lower. To the west of the front,
temperatures in the 70s are being reported in Idaho with mid 60s
in western Montana.

For this afternoon and evening, latest HRRR continues to show
showers increasing late afternoon across northern Wyoming and
eventually the northern Nebraska Panhandle. Maintained inherited
PoPs from the night crew as they look pretty good. Do not think we
will see severe thunderstorms this evening as instability is
pretty meager. Latest RAP forecast off SPC Mesoanalysis page only
showing around 500 J/KG CAPE across southeast Wyoming this
afternoon and early evening and shear pretty low as well.

Upslope regime Thursday as front looks to lay from maybe Fort
Collins to Laramie to Dixon Thursday morning and afternoon. Very
cool day Thursday as we lose 10 degrees C cooling at 700mb across
the eastern half of the CWFA. GFS down to +7C across northern
Albany County, today was around +17C. Upslope regime should mean
increased low clouds, along with the CAA, afternoon highs Thursday
in the 70s across Converse/Niobrara Counties and low 70s here at
Cheyenne. Warmest temperatures will be out west of the front.

Even cooler day in store for Friday. Both the GFS and ECMWF
breaking out fairly widespread PoPs across southern Wyoming in the
upslope regime. 700mb temperatures still around +7 to +8C over the
CWFA. Combination of rain/low clouds and cold upper level
temperatures will result in highs only in the 60s to low 70s
across most areas.

.LONG TERM...(Saturday through Wednesday)
Issued at 224 PM MDT Wed Aug 3 2016

A return to more seasonable weather expected for the CWA this
period with an upper low and associated trough over the west
coastal areas into early next week. This will provide a generally
southwesterly flow aloft across the CWA. Some monsoonal moisture
should get caught in this flow and with any weak impulses we will
see widely scattered mainly afternoon and evening convection
mainly Saturday through Monday. Convection may then decrease
Tuesday and Wednesday as some drier air looks to infuse into the
upper flow over the area with monsoonal moisture shifting to the
south. Mild on saturday with max temps generally below normal then
warming back to near or a little above normal thereafter.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday morning)
Issued at 1123 AM MDT Wed Aug 3 2016

VFR expected overall through the period.  Brief pds of MVFR
visibilities possible in isolated showers and tstms mainly over and
east of the mtns this afternoon and evening.  A cold front will move
south across the area overnight switching winds to a northerly to
northeasterly direction.

&&

.FIRE WEATHER...
Issued at 224 PM MDT Wed Aug 3 2016

Elevated to critical fire weather conditions occurring across
Converse County and points west of the Laramie Range this
afternoon. This is due to a cold front pushing southwest across
central Wyoming. Winds ahead of the front gusting into the 30MPH
range with afternoon humidities in the mid teens. Red Flag Warning
remains in effect for FWZ 301 where combination of dried fuels,
gusty winds and low humidities are in place. Front looks to move
into Converse County this evening and eventually lay along the
east slopes of the Laramie Range by Thursday morning. WInds
shifting from west to north to eventually northeast behind the
front with humidities increasing. Noticeably colder temperatures
Thursday and Friday as the front remains in place and chances for
wetting rains increase dramatically.

&&

.CYS Watches/Warnings/Advisories...
WY...Red Flag Warning until 7 PM MDT this evening for WYZ301.

NE...None.
&&

SHORT TERM...GCC
LONG TERM...RE
AVIATION...RE
FIRE WEATHER...GCC
Hazardous weather outlook, Aug 3, 3:33 AM MDT, 13 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
333 AM MDT WED AUG 3 2016

WYZ101>119-040945-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
333 AM MDT WED AUG 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS OF
SOUTHERN WYOMING THIS AFTERNOON AND SPREAD EAST ONTO THE HIGH
PLAINS OF SOUTHEAST WYOMING THROUGH THE LATE AFTERNOON AND EARLY
EVENING HOURS. THERE IS THE POTENTIAL THAT SOME STORMS COULD
BECOME STRONG WITH LOCALLY HEAVY RAINS, SMALL HAIL AND GUSTY WINDS
TO NEAR 50 MPH EAST OF THE LARAMIE RANGE.

CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE OVER CONVERSE AND
NIOBRARA COUNTIES THIS AFTERNOON, AND RED FLAG WARNINGS HAVE BEEN
ISSUED. OUTDOOR BURNING IS NOT RECOMMENDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STRONG UPPER LEVEL DISTURBANCE WILL MOVE ACROSS SOUTHEAST
WYOMING ON FRIDAY BRINGING AN INCREASED CHANCE FOR THUNDERSTORMS
TO THE REGION. THERE IS THE POTENTIAL THAT STORM MOVEMENTS WILL BE
FAIRLY SLOW, INCREASING THE RISK FOR LOCALIZED FLOODING ISSUES
FRIDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION TODAY AND TONIGHT IS NOT ANTICIPATED.

NEZ002-003-019>021-054-055-095-096-040945-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
333 AM MDT WED AUG 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP DURING THE AFTERNOON HOURS
AND WILL LINGER INTO THE EARLY EVENING TODAY. THERE IS THE
POTENTIAL THAT A FEW STORMS COULD BECOME SEVERE WITH LOCALLY
HEAVY RAINS, LARGE HAIL TO THE SIZE OF QUARTERS, AND GUSTY WINDS
TO NEAR 60 MPH, ESPECIALLY ACROSS THE NORTHERN PANHANDLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STRONG UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE WESTERN
NEBRASKA PANHANDLE ON FRIDAY BRINGING AN INCREASED CHANCE FOR
THUNDERSTORMS TO THE REGION. THERE IS THE POTENTIAL THAT STORM
MOVEMENTS WILL BE FAIRLY SLOW, INCREASING THE RISK FOR LOCALIZED
FLOODING ISSUES FRIDAY AFTERNOON AND EVENING, ESPECIALLY ACROSS
THE SOUTHERN PANHANDLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION TODAY AND TONIGHT IS NOT ANTICIPATED.

In the hours before

Special weather statement, Aug 3, 2:44 PM MDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
244 PM MDT WED AUG 3 2016

WYZ108-118-119-032130-
EAST LARAMIE COUNTY WY-GOSHEN COUNTY WY-CENTRAL LARAMIE COUNTY WY-
244 PM MDT WED AUG 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GOSHEN AND NORTHEASTERN
LARAMIE COUNTIES UNTIL 330 PM MDT...

AT 243 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF MERIDEN REST AREA...OR 33 MILES NORTHEAST OF
CHEYENNE...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LA GRANGE...HAWK SPRINGS CAMPGROUND...GUN BARREL...
MERIDEN REST AREA AND HAWK SPRINGS RECREATION AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4143 10460 4164 10464 4182 10410 4142 10406
TIME...MOT...LOC 2043Z 259DEG 20KT 4158 10449

TJT
Special weather statement, Aug 3, 3:35 PM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
335 PM MDT WED AUG 3 2016

WYZ117-118-032200-
SOUTH LARAMIE RANGE FOOTHILLS WY-CENTRAL LARAMIE COUNTY WY-
335 PM MDT WED AUG 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LARAMIE COUNTY UNTIL 400
PM MDT...

AT 333 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WHITAKER...OR 15 MILES NORTH OF CHEYENNE...MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WHITAKER AND RANCHETTES.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 19 AND
34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4124 10493 4141 10501 4157 10471 4127 10459
TIME...MOT...LOC 2133Z 251DEG 13KT 4136 10488

TJT
Special weather statement, Aug 3, 4:15 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
415 PM MDT WED AUG 3 2016

WYZ118-119-032300-
EAST LARAMIE COUNTY WY-CENTRAL LARAMIE COUNTY WY-
415 PM MDT WED AUG 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE COUNTY UNTIL
500 PM MDT...

AT 415 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF HILLSDALE...OR 12 MILES NORTHEAST OF CHEYENNE...
MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BURNS...HILLSDALE AND RANCHETTES.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 371 AND
390.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4119 10476 4138 10471 4142 10422 4106 10429
TIME...MOT...LOC 2215Z 275DEG 21KT 4126 10461

TJT
Special weather statement, Aug 3, 4:30 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
430 PM MDT WED AUG 3 2016

NEZ002-095-032315-
NORTH SIOUX NE-DAWES NE-
430 PM MDT WED AUG 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SIOUX AND
SOUTHWESTERN DAWES COUNTIES UNTIL 515 PM MDT...

AT 429 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF FORT ROBINSON CAMPGROUND...OR 30 MILES SOUTHWEST OF
CHADRON...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRAWFORD...BOX BUTTE CAMPGROUND...FORT ROBINSON CAMPGROUND...
WHITNEY AND FORT ROBINSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4247 10365 4273 10359 4282 10304 4245 10302
TIME...MOT...LOC 2229Z 275DEG 20KT 4258 10349

TJT
Local storm report, Aug 3, 4:35 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
435 PM MDT WED AUG 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     HAIL             10 N CHEYENNE           41.29N 104.79W
08/03/2016  E0.88 INCH       LARAMIE            WY   NWS EMPLOYEE

0348 PM     HAIL             12 N CHEYENNE           41.32N 104.79W
08/03/2016  E0.50 INCH       LARAMIE            WY   TRAINED SPOTTER

&&

KC

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 4:30 PM MDTSpecial Weather StatementCYSDawes45 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.